Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can a rash in the abdominal fold be treated?

I have a rash under the fold of my stomach(apron) I’ve Doctor it myself with keeping it clean and dry.. used Hydrogen peroxide on it and dried it off.. then put a topical ointment like neosporin on it. Seemed to get better then I was put on antibiotics for an upper respiratory infection, and it got really bad. Never had anything like this before! Any suggestions? Do have a photo.. Kathy
Wed, 4 Apr 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

A rash in the upper abdomen may be due to:

1. Fungal infection.
2. Irritant Dermatitis caused by the combination of frictional rubbing, increased temperature, and moisture.
3. Allergies to medication or various chemicals et cetera.

Avoid exercises like cycling or running may cause friction and rash. Application of local steroid with zinc oxide ointment is useful.

If symptoms not improved, please consult your Dermatologist so that he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

iam using akt4 after 2 months .i have face some problems skin rash, itching or hives, swelling of the face, lips, or tongue, breathing problems, ,...